# SDR R61A2019102561135

- Difficulty date: October 6, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N723YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000498
- Aircraft time: 11,256 hours, 7,425 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Winglet
- Part number: 17116240408
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER AND LOWER PORTION OF R/H WING TIP SPAR CRACKED. CRACK IS 1.375 INCHES LONG REMOVED
AND REPLACED WING TIP IAW 57-30-00
